# SDR AALA20121012003

- Difficulty date: October 12, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 78,145 hours, 36,263 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: H, B
- Precautionary procedure: K

## Discrepancy

UPON APPLYING EXTERNAL POWER BATTERY BUS RELAYS WERE BURNT.  REPLACED RELAYS AND POWER WAS RE-APPLIED AND RELAYS BURNT AGAIN AND SEVERAL CIRCUIT BREAKERS POPPED IN THE COCKPIT.  FOUND A LARGE WIRE BUNDLE WITH BURNT WIRES AND CLAMPS APPROXIMATELY 20 INCHES ALONG THE HARNESS IN THE ELECTRICAL PANEL AT THE L-1 DOOR.  OPENED HARNESS AND FOUND A SCREW HEAD PROTRUDING FROM THE WALL WITH SEVERAL BROKEN WIRES AROUND IT.  CURRENTLY UNDERGOING MAINTENANCE.  SYSTEM GROUND CHECK NORMAL OPERATION.
